Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 6, Pages 397-409
http://dx.doi.org/10.1155/S0161171201002290

A projected Hessian Gauss-Newton algorithm for solving systems of nonlinear equations and inequalities

1Department of Mathematics, Faculty of Science, Alexandria University, Alexandria, Egypt
2Department of Mathematics and Computer Science, Kuwait University, Kuwait

Received 23 December 1998

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahmoud M. El-Alem, Mohammedi R. Abdel-Aziz, and Amr S. El-Bakry, “A projected Hessian Gauss-Newton algorithm for solving systems of nonlinear equations and inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 6, pp. 397-409, 2001. doi:10.1155/S0161171201002290